# SDR SWAA2024072305238

- Difficulty date: June 24, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT FWD WET AREA BS328 RBL39 WL208.  THE REPAIR OF FLOORBEAM AT FWD WET AREA BS328 RBL39 WL208 WAS ACCOMPLISHED ON FAULT [TTG8Q00U62RB];[02] STRUCTURAL REPAIR STILL OPEN [TTG8Q00U62RB];[03] THE CORROSION DAMAGE ON BS 328 FLOOR BEAM RBL 39 FOUND TO BE OUT OF LIMITS DUE TO ADDITIONAL CRACK DAMAGE WAS FOUND AND REPAIRED ON FAULT [TTG8Q00U62RB];[04] VERIFIED COMPLETION
